# SDR DALA2016112509264

- Difficulty date: November 24, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Condition: Cracked
- Location: Bs 370
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CRACKED TEE FITTING ON BEAM 5 BS 370 AT FWD CARGO DOOR INNER STRUCTURE. CRACKED TEE FITTING WAS REPLACED IAW SRM 51-30-4 AND 51-30-5.
